I had been titrating up on it and concurrently was eliminating animal fats by eating a plant-based diet due to tummy issues. The thing is, I was eating like a little piggy, not counting calories, just eating whatever I wanted, whenever I wanted, it was just mostly plant-based (pats of butter on corn were the exception, as was the occasional hamburger & fries). In ~6 weeks, I came in for a follow-up, and just got on the scale as the normal procedure, and was shocked to see I had dropped 4 pounds. Another 4 week follow-up later, down another 2 pounds. It's likely that this is in large part due to the change in diet, but also there was a huge change in my depression, so my abnormal eating patterns started to level out. I CAN say that I put on MASSIVE weight with drugs like Seroquel (like 25 pounds per month), and this isn't one of those baddies (not for me).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2012 • 10 answers
I, too, have gained weight with Abilify. I am also on Lamictal which also has weight gain as a side?
Posted 23 Dec 2014 • 2 answers
Posted 15 Apr 2016 • 4 answers
Posted 30 Apr 2016 • 0 answers
Posted 8 Apr 2017 • 1 answer